MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS; MICROBLOCK ASSEMBLY

ORTHALIGN, INC. ORTHALIGN PLUS; MICROBLOCK ASSEMBLY
Model Number 402042
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Orthalign, inc.Is filing this mdr in an abundance of caution with the understanding of the potential of an injury related to inaccurate instruments may cause in this type of orthopeadic surgery.An investigation will be preformed on the returned device.Once results and a conclusion is made available a follow-up will be filed.
 
Event or Problem Description
It was reported that there's too much "play" between the cutting guide and the microblock.Additional information provided indicated that the surgeon is questioning its accuracy.

Brand Name
ORTHALIGN PLUS
Common Device Name
MICROBLOCK ASSEMBLY
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key8759818
Report Number3007521480-2019-00014
Device Sequence Number19167974
Product Code OLO
UDI-Device Identifier00858704006336
UDI-Public00858704006336
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402042
Device Catalogue Number402042
Device Lot Number16051201S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer06/07/2016
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1